# SDR 95ZZZM671

- Difficulty date: November 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721JE
- Make and model: Boeing 727-76
- Aircraft serial: 18843
- System (JASC): 2760 · Drag Control System
- Part: Return Line
- Part number: 6517840409
- Condition: Broken
- Location: Nr 2 Spoiler
- Stage of operation: CR
- Nature of condition: J, K
- Precautionary procedure: O

## Discrepancy

EN ROUTE FROM RIC TO IND, THE AIRCRAFT LOST 'A' SYSTEM HYDRAULIC PRESSURE AND QUANTITY.  ACCOMPLISHED EMERGENCY CHECKLIST PROCEDURES.  AIRCRAFT LANDED WITHOUT INCIDENT.  FOUND 'A' SYSTEM RETURN LINE FROM NR 2 SPOILER ACTUATOR BROKEN.  TRAILING EDGE COVE SUPPORT CHANNELS AND ROD ALSO, BROKEN UNDER NR 2 SPOILER.  ALL DAMAGED PARTS REPLACED.
